# SDR ASAA2019031128576

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 44,131 hours, 13,211 cycles
- System (JASC): 2310 · HF Communications System
- Part: Receiver
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HF FAIL. GROUNDED - YES. REBOOTED HF 2 RCVR, OPS NORMAL REF FIM 23-11 TASK 801.
